# SDR USAA920081568

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Slat
- Component part number: 65C26602218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR 03C40257009/003 - DELAMINATION ON NR 5 SLAT LOWER SURFACE OUT BOARD TRAILING EDGE.  REPLACED NR 5 SLAT.
